Nagoya Mathematical Journal

Integral representations with trivial first cohomology groups

Shizuo Endô and Takehiko Miyata

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 85 (1982), 231-240.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118786663

Mathematical Reviews number (MathSciNet)
MR0648425

Zentralblatt MATH identifier
0539.20006

Subjects
Primary: 20C10: Integral representations of finite groups

Citation

Endô, Shizuo; Miyata, Takehiko. Integral representations with trivial first cohomology groups. Nagoya Math. J. 85 (1982), 231--240. https://projecteuclid.org/euclid.nmj/1118786663


Export citation

References

  • [1] J.-L.Colliot-Thelene et J.-J.Sansuc, La -equivalence sr les tores, Ann. Sci. Ec. Norm. Sup., 10 (1977), 175-230.
  • [2] S. Endo andT. Miyata, Quasi-permutation modules over finite groups, J. Math. Soc. Japan, 25 (1973), 397-421 II,ibid., 26 (1974), 698-713.
  • [3] S. Endo andT. Miyata, Ona classification of thefunction fields of algebraic tori, Nagoya Math.J., 56 (1975), 85-104 Corrigendum, ibid., 79 (1980), 187-190.
  • [4] S. Endo andT. Miyata, On integral representations of finite groups, Sugaku, 27 (1975), 232-240 (Japanese).
  • [5] V. E. Voskresenski, Stable equivalence of algebraic tori, Izv. Akad. Nauk SSSR, 38 (1974), 3-10. Department of Mathematics Tokyo Metropolitan University Fukazata, Setagaya-ku, Tokyo, Japan Department of Mathematics Osaka City University Sugimoto, Siniyoshi-ku Osaka-shi, Japan